# SDR DALA2022060103833

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,728 hours, 20,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY CEILING LIGHT INOP AT SEAT 34FG, CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY CEILING LIGHT AT SEAT 34FG. OPS CHECKED GOOD. OK FOR SERVICE. REF B767 AMM 33-51-90 (8505507)
